# SDR 2022F00143

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N973AN
- Make and model: Boeing 737
- Aircraft serial: 29548
- Aircraft time: 59,391 hours, 24,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT EXIT SIGN LOCATED ON LH AND FORWARD OF THE OVERWING EXIT DAMAGED. REPLACED ASSEMBLY. OPS CHECK GOOD
